SMITHS MEDICAL ASD, INC. CLEO SET, INSULIN, 6MM INSERTER/RETRACTOR; SET, ADMINISTRATION, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
21-7222-24 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/15/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that there was a leakage from tubing observed during infusion below the screw thread.No patient injury was reported.
Additional Manufacturer Narrative
A device history record review was not conducted, based upon review of the information provided by the customer, as it does not indicate a problem with the initial manufacture or prior repair of the device.No product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed as no product sample was received for evaluation.If the product is returned, the manufacturer will reopen this complaint for further investigation.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).